Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 33, NWS Lincoln, IL

May 8, 2009Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 8, 2009, 9:44 PM CDT for Clay County, Richland County, Illinois. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 8, 2009, 9:44 PM CDT (02:44 UTC)
Expired
May 11, 2009, 9:45 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.04 ft at May 9, 2009, 11:00 PM CDT.

actionminormoderate10152005/0905/1005/1105/1205/13
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 090244
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
944 PM CDT FRI MAY 08 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-091644-
/O.NEW.KILX.FL.W.0033.090509T0244Z-000000T0000Z/
/CLAI2.1.ER.090509T0136Z.090511T1800Z.000000T0000Z.NO/
944 PM CDT FRI MAY 08 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 PM FRIDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY 
  MONDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  16.0 FRI 9 PM    17.5   18.5   18.9



$$
6 follow-up statements
000 
WGUS83 KILX 091419
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
919 AM CDT SAT MAY 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

THE LITTLE WABASH RIVER AT CLAY CITY WAS 17.7 FEET AT 8 AM SATURDAY
WHICH IS 1.7 FEET ABOVE FLOOD STAGE. THE RIVER IS FORECAST TO CREST
NEAR 19.3 FEET BY MONDAY AFTERNOON AND THEN FALL BELOW FLOOD STAGE OF
16 FEET EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-100419-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090514T1100Z/
/CLAI2.1.ER.090509T0136Z.090511T1800Z.090514T0500Z.NO/
919 AM CDT SAT MAY 09 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SATURDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY 
  MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  17.7 SAT 8 AM    18.8   19.2   19.0

$$

07
000 
WGUS83 KILX 100109
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
809 PM CDT SAT MAY 09 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-101509-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090514T0900Z/
/CLAI2.1.ER.090509T0136Z.090511T0600Z.090514T0300Z.NO/
809 PM CDT SAT MAY 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SATURDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY 
  EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  18.0 SAT 7 PM    18.8   19.2   18.9



$$
000 
WGUS83 KILX 101401
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
901 AM CDT SUN MAY 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE LITTLE WABASH RIVER AT CLAY CITY WAS 18 FEET AT 8 AM SUNDAY 
WHICH IS 2 FEET ABOVE FLOOD STAGE. THE RIVER HAS CRESTED AND IS
FORECAST TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.  
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-110401-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090512T0040Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090511T1840Z.NO/
901 AM CDT SUN MAY 10 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SUNDAY THE STAGE WAS 18 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  18.0 SUN 8 AM    16.8   13.7   11.2

$$

KH
000 
WGUS83 KILX 110118
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
818 PM CDT SUN MAY 10 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-111518-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090512T1400Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090512T0800Z.NO/
818 PM CDT SUN MAY 10 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  645 PM SUNDAY THE STAGE WAS 17.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  17.8 SUN 7 PM    17.5   15.3   12.8



$$
000 
WGUS83 KILX 111422
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
922 AM CDT MON MAY 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE LITTLE WABASH RIVER AT CLAY CITY WAS 17.4 FEET AT 8 AM MONDAY
WHICH IS 1.4 FEET ABOVE FLOOD STAGE. THE RIVER IS FORECAST TO FALL 
TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.  
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-120422-
/O.EXT.KILX.FL.W.0033.000000T0000Z-090512T1100Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090512T0500Z.NO/
922 AM CDT MON MAY 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  17.4 MON 8 AM    15.1   12.7   10.9

$$

kh
000 
WGUS83 KILX 120245
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON MAY 11 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-120315-
/O.CAN.KILX.FL.W.0033.000000T0000Z-090512T1100Z/
/CLAI2.1.ER.090509T0136Z.090510T0545Z.090512T0128Z.NO/
945 PM CDT MON MAY 11 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  900 PM MONDAY THE STAGE WAS 15.9 FEET. 
* FELL BELOW FLOOD STAGE AT  828 PM MONDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.7 FEET BY 
  WEDNESDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  15.9 MON 9 PM    15.2   12.7   10.9



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 8, 8:58 PM CDT, 46 minutes earlier.

Area forecast discussion, May 8, 8:58 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT FRI MAY 8 2009

.DISCUSSION...
ISSUED 857 PM CDT FRI MAY 8 2009

BROKEN LINE OF STORMS MOVING ACROSS OUR NW CWA EARLY THIS EVENING
AS A STRONG H5 VORT MAX CONTINUES TO MOVE E ACROSS N IL. SURFACE
BASED STORMS HAVE A GOOD CHANCE OF PRODUCING WIND DAMAGE...WITH
SURFACE DEWPOINTS NEAR 60 DEGREES.

WILL KEEP THE LIKELY POPS IN THE N...WITH CHC POPS DOWN TO LINCOLN
AND SLIGHT CHC DOWN TO SPI. THE STORMS ON THE S END OF THE LINE
HAVE BEEN WEAKENING/DISSIPATING AS THEY HV ENTERED OUR CWA. BEST
DPVA/WIND SHEAR AND INSTABILITY REMAIN IN THE FAR N CWA.

TIMING THE LINE OF STORMS EASTWARD PUTS IT EAST OF OUR CWA BY
06Z. WILL CONTINUE WITH JUST LOW CHC/SLIGHT CHC POPS IN THE FAR
N/NE CWA AFTER MIDNIGHT...UNDER LINGERING FORCING FOR PRECIP FROM
CHANNELED VORTICITY.

SOME BREAKS IN THE LOW CLOUDS LIKELY OVERNIGHT...BUT WINDS BEHIND
THE LOW WILL LIKELY KEEP MIXING ON GOING HELPING TO REDUCE
RADIATIONAL COOLING. LOW TEMPS LOOK ON TRACK.

SOME MINOR ADJUSTMENTS NEEDED FOR SKY GRIDS...BUT NO FORMAL ZONE
UPDATED NEEDED. GRIDS WILL BE AVAILABLE SHORTLY.

SHIMON
&&

.AVIATION...
ISSUED 657 PM CDT FRI MAY 8 2009...FOR THE 00Z TAFS

ANOTHER QUICK MOVING SHORTWAVE WILL BRING SOME MVFR CIGS AND VIS
TO PIA AND BMI. SHORT PERIODS OF IFR VIS WILL BE LIKELY IN THE
HEAVIER STORMS...WITH IFR CIGS LESS LIKELY. SPI HAS A CHANCE AT
MVFR CIGS AND IFR VIS IN THE LINE OF STORMS APPROACHING FROM THE
WEST. STORM CHANCES WILL BE PRIMARILY BETWEEN 01Z AND 06Z FROM
WEST TO EAST ACROSS THE TAF SITES.

AFTER MIDNIGHT...THE BEST FORCING FOR PRECIP WILL BE NE OF OUR
CWA...WITH A FEW LIGHT SHOWERS POSSIBLE THROUGH 09Z FOR BMI/CMI.
OTHERWISE...DRY CONDITIONS ARE EXPECTED AFTER 06Z FOR SPI/DEC.

MVFR CIGS WILL DEVELOP LATE TONIGHT AND SAT MORN...BUT SHOULD
IMPROVE TO VFR CIGS BY LATE MORNING. GUSTY NORTHWEST WINDS ARE
EXPECTED BY 15Z...WITH GUSTS TO 25KT AT TIMES BY 18Z.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT FRI MAY 8 2009

MAIN CONCERN IS ON DEPARTING VORTEX TONIGHT. THEN ATTENTION TURNS
TO A FEW SHORTWAVES PASSING THROUGH DURING THE WEEKEND...DESPITE
HIGH SURFACE PRESSURE DURING THAT TIME. A SURFACE LOW IS EXPECTED
TO PASS BY TO OUR NORTH SUNDAY NIGHT...WITH ITS TRAILING TROUGH
MOVING ACROSS C IL ON MONDAY. A MORE ROBUST FRONTAL SYSTEM IS
EXPECTED TO ARRIVE ON WEDNESDAY AND WED NIGHT.

MODELS ARE IN GEN AGREEMENT THROUGH TUESDAY...THEN DIVERGE. WILL
LEAN TWRD THE GFS MORE CONCISE PRECIP TIMING FOR TUE NIGHT TO WED
NIGHT. THE 12Z ECMWF SPANS OUT PRECIP FROM TUE NIGHT THROUGH
THURSDAY. THAT SEEMS A BIT TOO AGGRESSIVE.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

A VIGOROUS MESO-VORTEX PASSING BY JUST TO OUR SOUTH THIS AFTERNOON
PUT DOWN 100+ MPH WINDS JUST SOUTH OF OUR AREA. THE RAIN SHIELD ON
THE NORTHERN FLANK WILL LIKELY BE JUST EAST OF OUR AREA BY
EVENING.

VISIBLE SATELLITE IMAGES SHOW CU REFORMING IN THE N HALF OF OUR
CWA WHERE THE SUNSHINE HAS DEVELOPED THE LAST COUPLE HOURS.
DEWPOINTS REMAIN IN THE UPPER 50S TO LOW 60S...SO THAT ARE WILL BE
READY FOR A FEW SHOWERS TO DEVELOP AS THE SHORTWAVE OVER IOWA
PASSES BY TO OUR N. WILL KEEP CHC POPS IN THE FAR N TONIGHT...WITH
A NARROW BORDER OF SLIGHT CHC DOWN TO PIA AND BMI AND HOOPSTON.

WILL KEEP DRY CONDITIONS FOR SATURDAY...DESPITE THE CHANCE FOR A
FEW LINGERING SPRINKLES EARLY IN THE MORNING FOR THE FAR NE FRINGE
OF OUR CWA.

ZONAL FLOW WILL BRING A SHORTWAVE ON OUR SW DOORSTEP BY LATE
SUNDAY AFTERNOON...WHICH WILL BRUSH OUR SW ZONES SUNDAY NIGHT.
WILL KEEP A BAND OF SLIGHT CHANCE POPS IN THE SW AREA. BY MONDAY
MORNING...PRECIP CHANCES SHOULD BE CLEAR OF OUR AREA TO THE SE.

LONG TERM...MONDAY THROUGH FRIDAY.

RISING HEIGHTS ALOFT AND INCREASING PRESSURE AT THE SURFACE SHOULD
KEEP MONDAY DRY...AS THE N STREAM JET LIFTS TOWARD THE WESTERN
GREAT LAKES. BY TUESDAY AFTERNOON...PRECIP WILL BE CLOSE TO OUR W
CWA...AS WAA FLOWS AND MOISTURE INCREASES.

WILL KEEP CHC POPS OUT OF OUR CWA UNTIL TUES NIGHT...WITH WED AND
WED NIGHT BEING OUR BEST CHCS FOR SHOWERS AND STORMS. THE 12Z
ECMWF IS ABOUT 6 TO 12 HOURS BEHIND THE GFS ON THE PASSAGE OF THE
FRONT...BUT WILL ONLY KEEP SLIGHT CHC POPS ON THURS FOR NOW.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 8, 3:02 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT FRI MAY 8 2009

ILZ027>031-036-037-040-041-047-049-050-091215-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
302 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A
SLOW FALL IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.

A WEATHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS
AFTERNOON AND THIS EVENING...BRINGING A CHANCE OF THUNDERSTORMS TO
THE REGION. ANY STORMS THAT DO DEVELOP ARE NOT EXPECTED TO BECOME
SEVERE AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF STORMS WILL BE FROM TUESDAY NIGHT INTO THURSDAY.
SEVERE STORMS ARE NOT EXPECTED WITH THIS SYSTEM AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

ILZ038-042>046-048-051>057-061-091215-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
302 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEATHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS LATER
THIS AFTERNOON AND THIS EVENING...BRINGING A CHANCE OF A FEW
THUNDERSTORMS TO THE REGION. ANY STORMS THAT DO DEVELOP ARE NOT
EXPECTED TO BECOME SEVERE AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF STORMS WILL BE TUESDAY NIGHT INTO THURSDAY.
SEVERE STORMS ARE NOT EXPECTED WITH THIS SYSTEM AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

ILZ062-063-066>068-071>073-091215-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
302 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE WABASH RIVER WILL REMAIN IN FLOOD FROM TERRE HAUTE DOWNSTREAM
THROUGH AT LEAST THIS WEEKEND. A SLOW FALL IS EXPECTED THROUGH
NEXT WEEK.

A WEATHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS THIS
AFTERNOON AND THIS EVENING...BRINGING A CHANCE OF THUNDERSTORMS TO
THE REGION. STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS AND
HAIL SHOULD STAY SOUTH OF HIGHWAY 50 FROM FLORA TO LAWRENCEVILLE
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF STORMS WILL BE TUESDAY NIGHT INTO THURSDAY.
SEVERE STORMS ARE NOT EXPECTED WITH THIS SYSTEM AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT.

HUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:29 PM CDTSevere Thunderstorm WarningILXKnox46 min
May 8, 8:55 PM CDTSevere Thunderstorm WarningILXStark35 min
May 8, 9:15 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark31 min

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.